# SDR SWIA2020021848722

- Difficulty date: December 30, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 30,272 hours, 18,409 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX. DOOR AFT DRAG ANGLE HAS EVIDENCE OF A CRACK        (C-CHECK)   RO:2/14/2020REMOVED AND REPLACED PAX DOOR DRAG ANGLE WITH NEW FROM STOCK. REF CRJ 700 SRM.
